# SDR AALA202404047507

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 42,240 hours, 17,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: WWQA641575
- Condition: Discharged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER AFT RIGHT HAND FLIGHT ATTENDANT SEAT BATTERY LOW. REMOVED AND REPLACED FLASHLIGHT BATTERY UNDER AFT RIGHT HAND FLIGHT ATTENDANT SEAT. PER AMM 25-64-00.
